# SDR CALA2025010901846

- Difficulty date: January 4, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 93,140 hours, 19,588 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Controller
- Part number: C8E3815
- Part serial: 2307
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 79 hours, 18 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE EGT OVERHEAT ON CLIMB AND CRUISE REQUIRED REDUCED PO WER SETTING PER CREW DEBREIF EGT 801 FOR APROX 3SECONDS, POWER REDUCED TO AVOID REDLINE. FF 400LBS GREATER THEN #2 ENG AT REDUCED POWER SETTING REF: AMM TASK 75-32-01-742-002-R00, BVCU BITE SHOWED CODE 7E FOLLOWED BY CODE 74 ON LEG F0, NO OTHER FAULTS. REF: AMM TASK 75-32-15-742-001-R00, TPU BITE SHOWED CODE F4 FOLLOWED BY CODE 40, NO OTHER FAULTS. UPDATE FOR PARTS - BVCU BITE CODE 74, REF: FIM 75-32-00/301 CONFIG 4. R/R ENG #1 BVCU IAW AMM 75-32-01 UP TO STEP 9 A.  INSTALLED ELECTRICAL CONNECTORS & LOCKWIRED, PERFORMED BVCU INTERROGATION ON NEW BVCU - NO FAULTS. REF: AMM TASK 75-32-01-404-023-R00. NEXT NEED TO DO: STEP H.  BLEED VALVE CONTROL UNIT (BVCU) INSTALLATION TEST, REF: AMM TASK 75-32-01-404-023-R00. PERFORMED BLEED VALVE (BVCU) INSTALLATION TEST FOR ENGINE #1 REF. POWER PLANT TEST 3  TASK 71-00-00-715-049-R03. IP/HP COMPRESSOR AIRFLOW CONTROL TESTS GOOD. TOOK ENGINES TO TAKEOFF POWER PER 71-00-00-715-049, NO EXCEEDANCE NOTED.
